# SDR 96ZZZM97

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 927
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT NR 4675 - CHA - NOSE GEAR WILL NOT LOCK DOWN.  NOSE GEAR INTRANSIT LIGHT ON AND NO GREEN INDICATION.  REPLACED NOSE GEAR DOWNLOCK ACTUATOR AND HOOK ASSY.  (M)
